# SDR 00FDEA00329

- Difficulty date: May 12, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 1400 FT, ENG 1 STRUT OVERHEAT LIGHT ILLUM.  ACCOMPLISH ON RED TAB PROC.  SECURED LOOSE CLAMP AT FWD DUCT OF NR 1 ENG PLYON PRECOOLER.  RAN ENG, OP CK OK PER MM 26-14-001-2.
